# SDR IXXA05SMN256S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Fs 1250.00
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT FUSELAGE AFT CENTER SECTION WINDOW BELT EVALUATE CONFORMITY PER SRM AT STA FS 1250.00 L-15.5 LT.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 22A, TR # 53-170, EO SEMAN # 20051302 DATED 09-28-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21.  FAB`D REPAIR DOUBLER (7073) (AL7075T6 0.190) IAW DC8 SRM 53-2-0 FIG 22A (SHEET 1, 3, 14) DC8 SRM 53-4-1 FIG 19 ITEM A.  CLEANED, TREATED, PRIMED AREA + REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 22A (SHEET 3, 12, 13, 14), DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
